MAUDE Adverse Event Report: Medtronic Medical Costa Rica S.R.L. CD HORIZON® Spinal System; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPA

Medtronic Medical Costa Rica S.R.L. CD HORIZON® Spinal System; PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPA
Model Number 5531414
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Pressure Sore/Ulcer (2326)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider regarding a patient having revision surgery due to adult spinal deformity.In a repeat surgery case for adult spinal deformity following the initial surgery performed on (b)(6) 2024, hook dislodgement at the upper fixed end was reported for products 5531414 so56 transverse hook light and 5531415 so56 transverse hook left, both implanted at thoracic vertebra 4. patient underwent additional surgery to extend the fixation range upward and re-fix the construct following the reported dislodgement. the patient required hospitalization or extended care after discharging due to pressure ulcer and back pain, developed bedsore and back pain.  bone fusion was reported as not achieved immediately after surgery.There were no further complications reported.
 
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
PEDICLE SCREW SPINAL SYSTEM, ADOLESCENT IDIOPA
Manufacturer (Section D)
Medtronic Medical Costa Rica S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
Medtronic Medical Costa Rica S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50686831
Report Number3014725904-2026-00086
Device Sequence Number13370976
Product Code OSH
UDI-Device Identifier00643169347816
UDI-Public(01)00643169347816(17)320131(10)1007254W
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150178
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5531414
Device Catalogue Number5531414
Device Lot Number1007254W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown